Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Bubble guts in stomach, growling sound, gas. Taken pepto bismol, no relief. Cure?

I m a 15 year old girl and I ve been having bubbles (Bubble guts) in my stomach and butt. they sound like a loud growl, i eat well and everything so its not hunger, i can feel when they come, it feels like gas. i haven t been using the bathroom as usual, I Think its constipation because every time i go its nothing could that cause this?, it has nothing to do with cycle because it happens every single day even when it is over. Ive taken pepto bismol and mylanta but they didnt work. Its embarrassing and when i m in class it happens a lot. whats wrong and how do i make it stop?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  699
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
K 1stly if thr is smething rotating in ur abdomen and constipation go for a CECT abdomen ....hope tht may giv u sme relief with ur problem if nt a colonoscopy ...
Answered: Fri, 1 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor